My name's Keith, 25, and have just been diagnoised with UC (awaiting confirmation of tests results of tissue samples taken in Colonoscopy) and have been prescribed Asacol (400mg 2 tablets/3 times days). I have only been on this for 4 days now, and apart from getting a bit sleepy I didn't think I was getting any other side effects. However on the last 2 nights I have been waking up in the middle of the night covered in sweat. This wasn't a side effect that was listed on the information i recieved about the drug. Does anyone know if this an additional affect of the drug, as I haven't suffered from this before nor have I been dreaming about anything that would set this off?
Also, if this is common, is there anything anyone can suggest that might help this? Or should this be something I see by Doctor about?
I have read a couple of posts on this forum and it is good to see a nice group of people who seem happy to help,
I look forward to hearing any suggestions you may have